# SDR FDEA201011174404

- Difficulty date: November 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083830
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TEE CAP FLOORBEAM TOP STA 1130 BL0 - LBL 25.  REMOVED DAMAGED UPPER CAP FROM BS 1130 FLOORBEAM, FABRICATED NEW CAP & INSTALLED NEW UPPER CAP IAW SRM 51-30-2 & EA 7-5310-142922.
